2009-2015 ©
             ข้อมูลการเผยแพร่ผลงาน
การเผยแพร่ในรูปของบทความวารสารทางวิชาการ
ชื่อบทความ New delay-dependent robust exponential stability criteria of LPD neutral systems with mixed time-varying delays and nonlinear perturbations 
วัน/เดือน/ปี ที่ได้ตอบรับ 2 ตุลาคม 2556 
วารสาร
     ชื่อวารสาร Journal of Applied Mathematics 
     มาตรฐานของวารสาร SCOPUS 
     หน่วยงานเจ้าของวารสาร Hindawi Publishing Corporation 
     ISBN/ISSN 1110-757X 
     ปีที่ 2013 
     ฉบับที่ 2013 
     เดือน
     ปี พ.ศ. ที่พิมพ์ 2556 
     หน้า 1-18 
     บทคัดย่อ This paper is concerned with the problem of robust exponential stability for linear parameter dependent (LPD) neutral systems with mixed time-varying delays and nonlinear perturbations. Based on a new parameter dependent Lyapunov-Krasovskii functional, Leibniz-Newton formula, decomposition technique of coefficient matrix, free-weighting matrices, model transformation and linear matrix inequality technique, new delay-dependent robust exponential stability criteria are established in terms of linear matrix inequalities (LMIs). Numerical examples are given to show the effectiveness and less conservativeness of the proposed methods. 
     คำสำคัญ Exponential stability, Neutral system, Lyapunov-krasovskii functional, Linear matrix inequality 
ผู้เขียน
547020008-0 น.ส. ศิรดา ปินใจ [ผู้เขียนหลัก]
คณะวิทยาศาสตร์ ปริญญาเอก ภาคปกติ

การประเมินบทความ มีผู้ประเมินอิสระ 
สถานภาพการเผยแพร่ ตีพิมพ์แล้ว 
วารสารมีการเผยแพร่ในระดับ นานาชาติ 
citation มี 
เป็นส่วนหนึ่งของวิทยานิพนธ์ เป็น 
แนบไฟล์
Citation 0